# SDR Q2SA20200608432

- Difficulty date: June 8, 2020
- Submitted: June 8, 2020
- Operation: Air carrier
- Aircraft: N309GT
- Make and model: Boeing 737-4Q8
- Aircraft serial: 26334
- Aircraft time: 58,179 hours, 36,888 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Buss
- Condition: Malfunctioned
- Location: Nr 1 Generator
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT GROUNDED. GEN 1 LOSS TRANSFER BUS FAIL ALL INSTRUMENTS OFF EXCEPT F/O PFD. FOUND GEN CONTROL UNIT #1 UNLOCKED AND SLID OUT OF RACK APPROX 3 IN RESECURED #1 GCU AND PERFORMED OPS CK IAW B737-400 AMM 24-21-81-404-007 AND 24-21-81-705-001 ALL CKS GOOD
